# SDR SCNA20250127030

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 73,037 hours, 27,862 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: O, G
- Precautionary procedure: B, A

## Discrepancy

AFT LAV 2L MASK DIDN'T DEPLOY. EMERGENCY DECLARED.  PERFORMED OPS CHECK ON SCA WO# 92890, N/R-00007, PER  AMM 35-22-00-700-802. OPS CHECK GOOD.
